MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SROM*STM LG,36NK,16X11X205L; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND 9616671 SROM*STM LG,36NK,16X11X205L; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 526516L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed in 1991.It was reported that the patient complained the pain and it was confirmed central migration occurred in 2018.Thus, the revision surgery was performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8468928
Report Number1818910-2019-89115
Device Sequence Number19313290
Product Code JDI
UDI-Device Identifier10603295171232
UDI-Public10603295171232
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number526516L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight46